MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 22.225MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 22.225MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-051
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 1999 via tha for the patient's left hip joint at another hospital ((b)(6) hospital).The patient's postoperative progress was good over the long term.However, from (b)(6) 2020, the repetitive dislocation occurred.And with it, the patient had a pain.The revision surgery was performed on (b)(6) 2020 at (b)(6) hospital due to the repetitive dislocation.In the revision surgery, the surgeon remained the stem and the cup, he replaced the liner and the head (also replaced the locking ring along with it.) during the surgery, the surgeon found discoloration and wear on the liner.About the head, it was found that according to the sales records, the implanted one was +3mm, but when the sales rep checked the explanted actual item, it was actually -3mm.Both of interoperative trailing and after implanted stability of the hip joint was well.The surgery was completed without any surgical delay.The surgeon commented that the postoperative opinion was good from checking by x-ray, and the patient will be under follow-up.Before, the dates were unknown, the patient had the primary surgery for the right hip joint via tha and also had the primary surgery for the knee joint via tka at (b)(6) hospital.She has rheumatism.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6 (clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (medical device problem code), h8.H6 medical device problem code: code for off-label use is being retracted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
9/10 COCR HEAD 22.225MM -3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11140077
Report Number1818910-2021-00683
Device Sequence Number3950164
Product Code JDI
UDI-Device Identifier10603295276562
UDI-Public10603295276562
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1999
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-051
Device Catalogue Number152190051
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer12/23/2020
03/18/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date01/22/2021
03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AML A PLUS 10.0 MM; CB DURALOC 10DEG LINER 48MM; DURALOC 300 SERIES 48MM OD; AML A PLUS 10.0 MM; CB DURALOC 10DEG LINER 48MM; DURALOC 300 SERIES 48MM OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight58